I just visited my doctor yesterday due to my full swing anxiety again for almost 6 days, then my doctor increased my dosage, now I feel more weird and uneasy, my ears became sensitive, I got more hot flashes, and anxious, sigh...I understand I went like these before when I took my first ever GAD meds, but sigh...it feels so weird. HELP plsss.
Is this normal?: I just visited my doctor... - Anxiety Support
NemoAbella - Maybe you should try something more on the natural side instead of so many pills. I'm not sayin' to just stop completely but maybe just take it easier from now on. (-: - Pills always make the pain go away but then the best therapy is to do just the opposite of what you've been doing your whole life. The very definition of insanity is doing the same thing over and over again, and expecting different results. At least that's what Alert Einstein had to say about it. So try new things and do your best to really get into too. 'Cause you won't change of you don't really want to.
"You can lead a horse to water, but you can't get him to drink" (You...yourself, must drink the water).